mental-health-icon
Withdrawal from SSRI
Hello Doctors, I am on Paxonil 25 Mg and Spenzo 0.5 mg for 2 months now and i don't want to continue this medicine as the side effects are bothering me a lot. How to taper off this medicine properly without having withdrawal symptoms? Please help me out.
251 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You need to share or discuss about the details of the reasons of medicines started and how u feeling now. As discontinuing medicines without proper consultation may result into relapse that may get worse of your condition
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.